MathSciNet Relay Station
MathSciNet bibliographic data
MR1804311 46L53 (60B99 60G46 60G48)
Pisier, Gilles An inequality for $p$-orthogonal sums in non-commutative $L\sb p$. Illinois J. Math. 44 (2000), no. 4, 901–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement